Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

cisplatin was posted 09/29/2001 08:54 pm by SBD
E-mail Address:

Message Text
My dad had 5 doses of cisplatin, along with 5FU and radiation. He developed a peripheral neuropathy in his feet which made it hard to feel his feet, and thus hard to walk. He said his feet didn't feel like 'his'. He has been off chemo for 3 weeks, and starting to feel better feet wise. Otherwise, no side effects at all (maybe a little tired). Hope this helps - Good luck!! Susan

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am